Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 76, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 15, 2013, 6:45 PM MDT for Harding County, San Miguel County, New Mexico. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2013, 6:45 PM MDT (00:45 UTC)
- Expired
- Jun 15, 2013, 7:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Harding County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 96 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1017 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 2074 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
625
WUUS55 KABQ 160045
SVRABQ
NMC021-047-160115-
/O.NEW.KABQ.SV.W.0076.130616T0045Z-130616T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO
EAST CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 715 PM MDT
* AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BELL RANCH...OR ABOUT 19 MILES SOUTH OF MOSQUERO...AND
MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTH CENTRAL HARDING COUNTY...
RURAL EAST CENTRAL SAN MIGUEL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.
&&
LAT...LON 3563 10359 3540 10365 3525 10365 3542 10413
3560 10410
TIME...MOT...LOC 0045Z 279DEG 14KT 3550 10400
$$
SHOEMAKE1 follow-up statement
907
WWUS55 KABQ 160059
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT SAT JUN 15 2013
NMC021-047-160115-
/O.CON.KABQ.SV.W.0076.000000T0000Z-130616T0115Z/
HARDING-SAN MIGUEL-
659 PM MDT SAT JUN 15 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAN
MIGUEL AND SOUTH CENTRAL HARDING COUNTIES UNTIL 715 PM MDT...
AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EAST CENTRAL SAN MIGUEL COUNTY...OR ABOUT 19 MILES SOUTH
OF MOSQUERO...MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL HARDING COUNTY..
RURAL SAN MIGUEL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3542 10405 3558 10402 3563 10359 3540 10365
3525 10365
TIME...MOT...LOC 0059Z 279DEG 14KT 3549 10393
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:52 PM MDT, 53 minutes earlier.
Area forecast discussion, Jun 15, 5:52 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 PM MDT SAT JUN 15 2013 .AVIATION... 00Z TAF CYCLE UPPER RIDGE TO REMAIN OVER NEW MEXICO NEXT 12 HOURS WITH SFC LOW/TROUGH LINGERING OVER EASTERN NM. SCATTERED SHOWERS AND THUNDERSTORMS WILL TRACK MAINLY EWD THROUGH THE EVENING BEFORE DIMINISHING...WITH MTS OCCASIONALLY OBSCD. HOWEVER...CIGS/VSBYS MOSTLY VFR XCP ISOLD MVRF/IFR CIGS/VSBYS IN TSRA AND BLDU AS SFC WNDS GUST TO AROUND 45KT. SMALL HAIL MAY ALSO ACCOMPANY STORMS. AFT 06Z POTENTIAL FOR MVFR CIGS TO MOVE INTO THE PECOS VALLEY SOUTH OF KROW. && .DISCUSSION...322 PM MDT SAT JUN 15 2013... .FIRE WEATHER UPDATE... ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE WED AND THU... SATELLITE IMAGERY INDICATING A PERTURBATION APPROACHING THE FOUR CORNERS THIS AFTERNOON. MODELS SUGGEST THIS FEATURE SHOULD MAKE FOR A CONVECTIVELY ACTIVE EVENING AS IT SHIFTS EASTWARD ACROSS NORTHERN AREAS. MANY OF THE THUNDERSTORMS THAT DEVELOP WEST OF THE SANGRE DE CRISTO MOUNTAINS WILL PRODUCE LITTLE OR NO RAIN THIS EVENING. GUSTY WEST WINDS NOTED ACROSS THE NORTHERN AND WESTERN MOUNTAINS THIS AFTERNOON SHOULD PERSIST THROUGH SUNSET. MAINLY ISOLATED SHOWERS AND THUNDERSTORMS WILL RETURN TO NORTHERN AREAS SUNDAY AS DRIER AIR FILTERS IN FROM THE WEST. HOWEVER...SOUTH OF I-40 SOME MOISTURE WILL WORK ITS WAY NORTHWARD WITH A BETTER CHANCE OF SCATTERED TO ISOLATED THUNDERSTORM COVERAGE. ON SUNDAY...MANY OF THE CELLS THAT DEVELOP ALONG AND WEST OF A QUEMADO TO TAOS LINE WILL PRODUCE LITTLE OR NO RAIN. ONCE AGAIN...SOUTHWEST WINDS WILL GUST IN THE 15 TO 25 MPH RANGE ACROSS THE NORTHERN AND WESTERN MOUNTAINS SUNDAY AFTERNOON. LOOK FOR AN UPTICK IN THUNDERSTORM COVERAGE MONDAY AND TUESDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO ENHANCED MOISTURE WITH A BACK DOOR COLD FRONT THAT WILL ARRIVE SUNDAY NIGHT. THIS FRONT SHOULD PUSH THROUGH GAPS IN THE CENTRAL MOUNTAIN CHAIN MONDAY NIGHT WITH 15-25 MPH EAST CANYON WINDS. SOME OF THE FRONTAL MOISTURE MAY PUSH FAR ENOUGH WEST FOR A SLIGHT CHANCE OF DRY THUNDERSTORMS IN THE MOUNTAINS WEST OF THE RIO GRANDE TO THE CONTINENTAL DIVIDE MONDAY AND TUESDAY. WEDNESDAY AND THURSDAY FIRE WEATHER CONCERNS WILL DEVELOP AS AN UPPER LOW TRACKS ACROSS THE NW US CAUSING WINDS ALOFT TO STRENGTHEN OVER NEW MEXICO. A MODERATELY STRONG SURFACE TROUGH WILL ALSO DEVELOP IN THE LEE OF THE SOUTHERN ROCKIES. SOUTHWEST WINDS WILL BECOME BREEZY BOTH DAYS WITH THE STRONGEST WINDS FAVORING THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN. HOWEVER...WESTERN AREAS WILL BE GUSTY TOO. CRITICALLY LOW MINIMUM HUMIDITIES WILL DEVELOP FROM THE E SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD WEDNESDAY...AND THESE WILL EXTEND EASTWARD ACROSS MUCH OF THE PLAINS THURSDAY. HAINES INDICES OF 6 WILL BE COMMON BOTH DAYS. TEMPERATURES WILL VARY FROM A FEW TO 10 DEGREES ABOVE NORMAL WITH THE WARMEST READINGS ACROSS THE NORTHEAST...WHERE THE GREATEST THREAT OF CRITICAL FIRE WEATHER CONDITIONS WILL EXIST. 44 && .DISCUSSION...256 PM MDT SAT JUN 15 2013... SHOWERS AND THUNDERSTORMS FAIRLY WIDESPREAD THROUGH THIS EVENING AND AGAIN SUN. ACTIVE OVER THE EAST MON AND TUE. DRIER CONDITIONS WITH VERY WARM TEMPERATURES AND LOWER RELATIVE HUMIDITIES THE REST OF NEXT WEEK. RATHER TAME SHOWERS AND THUNDERSTORMS FORMING OVER THE SW AND SC MOUNTAINS AND NE NM THIS PM. OVERALL LESS COVERAGE AND ENTHUSIASM THAN ON FRI. ISOLATED TO SCATTERED COVERAGE THIS EVENING WITH A FEW LINGERING CELLS AFTER MIDNIGHT. BEST POPS OVER THE CENTRAL MOUNTAINS ONTO THE EASTERN HIGH PLAINS. AN INCREASE IN MID LEVEL MOISTURE SHOWN ON MODELS ARRIVING IN THE SW TONIGHT AND SPREADING OVER MUCH OF THE STATE SUN. THIS SHOULD RESULT IN AN INCREASE IN CONVECTION SUN AND HAVE BUMPED POPS UP INTO THE SCT CATEGORY OVER THE SW AND SC HIGH TERRAIN. A BACK DOOR COLD FRONT STILL SLATED FOR SUN NIGHT INTO MON OVER THE EASTERN PLAINS...WITH A PUSH INTO THE RIO GRANDE VALLEY MON EVENING. A FRESH SUPPLY OF LOW LEVEL MOISTURE AND UPSLOPE FLOW OVER THE E WILL PRODUCE FAIRLY WIDESPREAD SHOWERS FROM THE CENTRAL MOUNTAIN PEAKS E TO THE TX BORDER. MEANWHILE DRIER AIR WILL INFILTRATE THE W WITH VERY LIMITED SHOWERS AND STORMS...WHICH WOULD BE OF THE DRY VARIETY. THE E WILL DRY OUT SOME FOR THE MID AND LATE PORTION OF NEXT WEEK WITH OVERALL CONVECTION LOW FROM WED TO FRI. MODELS ARE SUGGESTING THOUGH ENOUGH MOISTURE WILL CREEP N AROUND HIGH PRESSURE SETTING UP TO OUR E TO GENERATE ISOLATED STORMS AT LEAST OVER THE SE HALF OF THE STATE BY THU AND FRI. MEANWHILE TEMPERATURES WILL WARM TO ABOVE NORMAL READINGS AND HUMIDITIES LOWER...WHILE WINDS INCREASE. THIS COULD LEAD TO CRITICAL FIRE WEATHER CONDITIONS WED THROUGH FRI OF NEXT WEEK. CHJ .FIRE WEATHER... WILL BE ISSUED SHORTLY. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 5:40 AM MDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 AM MDT SAT JUN 15 2013 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 540 AM MDT SAT JUN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS DEVELOPING THIS AFTERNOON MAY PRODUCE GUSTY WINDS...LOCAL DOWNPOURS...AND SOME HAIL. STRONGEST THUNDERSTORMS ARE MOST LIKELY OVER THE SUMMITS AND EASTERN SLOPES OF THE SANGRE DE CRISTO RANGE...AND THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...THUNDERSTORMS DEVELOPING SUNDAY AND MONDAY AFTERNOON MAY PRODUCE GUSTY WINDS...LOCAL DOWNPOURS...AND SOME HAIL. ON SUNDAY...STRONGEST THUNDERSTORMS ARE MOST LIKELY OVER THE SUMMITS AND EASTERN SLOPES OF THE SANGRE DE CRISTO RANGE...AND THE CENTRAL MOUNTAIN CHAIN. MONDAY THUNDERSTORM COVERAGE WILL EXPAND EASTWARD TO THE EASTERN AND NORTHEAST PLAINS THROUGH THE AFTERNOON. GUSTY SOUTHWEST WINDS DEVELOPING EACH AFTERNOON WEDNESDAY THROUGH FRIDAY WILL COMBINE WITH LOW HUMIDITIES ON THURSDAY TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER PORTIONS OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. HIGHER HUMIDITIES WEDNESDAY AND FRIDAY WILL EASE THESE CRITICAL FIRE WEATHER CONDITIONS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THUNDERSTORM RAINFALL AMOUNTS...MEASURED WIND GUSTS...WIND IMPACTS AND ANY OBSERVED HAIL SIZES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
In the hours before
Special weather statement, Jun 15, 4:21 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT SAT JUN 15 2013
NMZ530-152245-
UNION COUNTY-
421 PM MDT SAT JUN 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY THROUGH 445
PM MDT...
AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF MOUNT DORA...OR ABOUT 12
MILES WEST OF CLAYTON...MOVING SOUTHEAST AT 20 MPH.
PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS
STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAYS 56...64...AND CLAYTON.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE QUARTER MILE AT TIMES.
&&
LAT...LON 3613 10326 3633 10353 3648 10352 3655 10339
3649 10303 3641 10303
TIME...MOT...LOC 2220Z 300DEG 16KT 3639 10336
GUYERSpecial weather statement, Jun 15, 4:41 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT SAT JUN 15 2013
NMZ530-531-152315-
HARDING COUNTY-UNION COUNTY-
441 PM MDT SAT JUN 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND NORTHEASTERN
HARDING COUNTIES THROUGH 515 PM MDT...
AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF BUEYEROS...OR ABOUT 31 MILES
SOUTHWEST OF CLAYTON...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...PASAMONTE ROAD...PENNINGTON
ROAD...GONZALES ROAD...GAP ROAD...AND BLUEFRONT ROAD.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE QUARTER MILE AT TIMES.
&&
LAT...LON 3626 10334 3600 10356 3611 10379 3626 10381
3635 10368
TIME...MOT...LOC 2240Z 293DEG 16KT 3618 10360
GUYERLocal storm report, Jun 15, 5:02 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 S YESO 34.43N 104.61W
06/15/2013 M0.88 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1301162
GUYERLocal storm report, Jun 15, 5:09 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
509 PM MDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 2 S YESO 34.40N 104.61W
06/15/2013 M1.50 INCH DE BACA NM TRAINED SPOTTER
PING PONG BALL SIZE HAIL
&&
EVENT NUMBER ABQ1301163
GUYERSpecial weather statement, Jun 15, 5:12 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 512 PM MDT SAT JUN 15 2013 NMZ501-503-504-160000- FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-NORTHWEST PLATEAU- 512 PM MDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN JUAN COUNTY THROUGH 600 PM MDT... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF CEDAR HILL TO FARMINGTON AND 19 MILES EAST OF BURNHAM...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...AZTEC...BLOOMFIELD...CEDAR HILL AND TURLEY. BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES. && LAT...LON 3701 10769 3636 10786 3635 10843 3701 10823 TIME...MOT...LOC 2312Z 271DEG 19KT 3697 10802 3647 10815 GUYER
Special weather statement, Jun 15, 5:23 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT SAT JUN 15 2013
NMZ530-152330-
UNION COUNTY-
523 PM MDT SAT JUN 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY THROUGH 530
PM MDT...
AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF SEDAN...OR ABOUT 16 MILES
SOUTHEAST OF CLAYTON...MOVING EAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE....
IMMEDIATELY ALONG THE TEXAS STATE LINE BETWEEN PLAINVIEW ROAD AND
BOGGS ROAD...
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE QUARTER MILE AT TIMES.
&&
LAT...LON 3613 10305 3617 10315 3629 10319 3638 10311
3640 10304 3639 10303 3614 10303
TIME...MOT...LOC 2322Z 257DEG 4KT 3625 10304
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:18 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 27 min |
| Jun 15, 6:48 PM MDT | Special Weather Statement | ABQ | De Baca | 27 min |
| Jun 15, 7:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 29 min |
| Jun 15, 7:24 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 111 min |
| Jun 15, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 31 min |
| Jun 15, 8:19 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Jun 16, 3:17 PM MDT | Special Weather Statement | ABQ | Harding | 28 min |
| Jun 16, 3:50 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Jun 16, 4:15 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jun 16, 4:25 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Jun 16, 5:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Jun 16, 5:46 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.